MAUDE Adverse Event Report: CARDINAL HEALTH KENDALL DL ADAPTER GE 3 AND 5LD; CABLE, ELECTRODE

CARDINAL HEALTH KENDALL DL ADAPTER GE 3 AND 5LD; CABLE, ELECTRODE
Model Number 33506
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they had a couple issues of the telemetry pack adapter melting.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that the adapter was melting per the provided photo.The device history record (dhr) could not able to be reviewed as a lot number was not provided.However, dhrs for the last 3 lots were reviewed and there were no change of material, tooling, process procedure or machine parameter.Based on the available information it was not possible to confirm that the issue was caused by the manufacturing process.No corrective actions required at this time.All information received will be used for further tracking and trending purposes.

Brand Name
KENDALL DL ADAPTER GE 3 AND 5LD
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17452431
Report Number1282497-2023-10768
Device Sequence Number7269870
Product Code IKD
UDI-Device Identifier10192253019483
UDI-Public10192253019483
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33506
Device Catalogue Number33506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown